I am 34 years old having body pressure regularly. Is this side effect of medicine ?
I am 34 years old and taking amlovas -AT for high blood pressure regularly. now, i am facing sweet pain in bodies and disrupt sleeping in night some time, i am also consuming liquor regularly, is body pain is side effect of medicine. kindly advice me.
Hi Dr i am suffering from migraine dr has given me betacap 1tablets in morning and topaz for two times day i am 34 year old weight 80 hight 5.6 other taking medicine i am feeling ghanghanahat in my feet is this any side effect of medicine pls help this medicine worked in my headache
Morning dr I am a woman age 42 I am asthmatic and it started may 2013 and it was the first time it attacks me. I can not move fast I can not carry heavy staff. What medicine that can help me. I have been using prednisone since last year till today now I am having funny sprains all over the body. What can I use without side effects.
This is a long story so please bear with me...Last month at the beginning of April I decided to goto the doctor because I hadnt been in a long time and my fiance urged me to go talk to them on acct of me getting upset over little things and being irritable alot...so i talked to this new doctor and he suggested i might have mild anxiety/depression and put me on zoloft which my pharmacy filled with the generic. I had taken zoloft several years ago when i was married previously and had no problem with other than not being able to complete sex and a few hand tremors. Anyways I took it for 5 days and was driving home from the movies with my fiance when I got this feeling that something wasnt right and it felt like my vision got cloudy on the edges then I got this extreme heat running throughout my body then it was followed by numbness and tingling in various parts of my body and then cold...mostly in hands and feet. My hands started shaking uncontrollably and I thought i was having a stroke or a heart attack. We were only a few miles from her house so my fiance drove me there and for the first time in my life i had an ambulance ride to the ER. I was at the ER for approx 8-9 hours and i was given blood tests, cardiac enzyme tests, and ekgs which were all normal. They marked it off as a reaction to the meds and told me to follow up with my doctor. The next day I felt fine and made an appt with my doc which I didnt get to see because he wasnt there but I saw his colleague who told me it sounded like I either had a bad side effect or I was allergic. Anyways I was fine and didnt have anymore episodes. So last thrusday (apr 2 I had another appt with my doctor and he said he wanted me to try wellbutrin xl 150mg so I thought okay ill give it a try. The phramacy filled it with Teva budeprion xl generic (which is another story) and I took it last friday and then last saturday mornings...saturday night I was out with my fiance again and BAM the same feelings hit me again only not as bad and I told her to take me over to medxpress where a PA told me i could be experiencing panic attacks, to go home and take a xanax which my doctor had originally prescribed me because i was having sleeping problems. Anyways i came home and I didnt take the xanax on acct of I didnt know what might happen. I felt that way off and on sunday, then monday and Id had enough tuesday so i called my doc and made an appt for weds morning, but tuesday night I couldnt stand it any longer so I went to the ER again, I drove myself this time...two doctors took blood work and said everything was normal and to come home and drink plenty of fluids to flush meds out so i did. I went back to my doctor wednesday evening and he said no more antidepressants and he was 90% sure it was the meds causing me to feel this way and he was gonna make me an appt with psycare to see if they might help me and to come back and see him in 3 months. So I asked if it was okay if i took a xanax when this happend and he said sure it might help. So I stayed with my fiance weds night and started feeling that way and took one and started to feel better, I woke up thursday morning and felt okay but was kind shaky n week and my hand was trembling slightly so i took another and that feeling went away. After that I felt okay enough to go get my little boy thrusday morning and was doing pretty good until about 330 that afternoon so I took another xanax and felt a bit better. We went to bed around 11 thursday night and we got up about 9 friday morning..i felt fair and tried to fight off those feelings most of the day but had to take another xanax around 300 pm. I felt okay after that and me and my little boy and my fiance and her litte girl all went to the movies and around 9 right before the movie started I was starting to get that shaky feeling and getting anxious, so I took another xanax and was actually able to enjoy the movie. This morning I woke up around 9 and took my little boy home around 11 am and was actually having a pretty good day and was actually getting to think about other things besides dwelling on feeling this way. But around 4pm it hit me again although its not been really bad, I had fought it off most of the day but I did take a xanax and other than a cold sensation that was in my forearm and right shoulder for a bit I do feel better although my legs are trotting a mile a minute. I had that same cold sensation the other night too. Anyways another thing is that ive not felt like eating much, not really nausea but more like I only eat when my stomach growls and then I dont really want much. Is this part of the xanax. Am I having panic attacks? Ive had 3 different blood tests and ekgs and everything is normal, I check my blood sugar at home and its normal, i take my BP and its normal cept for the top number is a little high, the rest and my pulse are all normal. It seems as the week has went on the symptoms get less. when i feel an attack coming on, I just feel kinda shaky n slightly weak, sometimes my right hand will shake and it feels as if my teeth want to chatter but they dont, if that makes sense. Please guys if you got any insight let me know!
my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?
Hi, I am taking Bystolic and amlodipine for hight blood pressure and synthroid for Hyshimotos Throiditus and my skin has become so thin that my arms are so brused that it looks like someone is mistreating me. (No one is). I bruse at the slightest touch and if just slightly scraped I bleed like a stuck pig. Could some of this be caused by one of my medications?
I have been taking Losatan 100-25 MG and Amlodipine Besylate and started Adipex for weight loss. After two weeks and reducing Adipex to 1/2 pill twice daily my ankles swelled, joint aches and found it hard to breathe. Stopped Adipex when suffering breathing problems. Am I in danger, doctor said should be ok, but three days later, ankle swelling reduced, breathing better but sore and achy.
My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.
HI, I recently had a heart procedure (November 7), called Oblation. Prior to this procedure I was on a high blood pressure medication called Amlodopine which worked fine in keeping my blood pressure in tow. After 5 years of headaches and muscle...
I had a total knee replacement about two years ago and had a bad experience with sickness after surgery thus i was not able to do physical therapy for about thirty days consequently i have very limited movement about thirty degrees, can this...
Hi, I take Simvastation, Amlodipine Besylate, and Omeprazole . I have been on them for about 2 years. I am 58 years old and have had erection and ejaculation problems during the same time frame which have gotten worst over the last 6 months. I...